# SDR 07FDEA02724

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65C2029617
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE UNDER REMOVED CENTER ENG SUPPORT EXT SKIN PANEL, CREASE ANGLE IS CRACKED UNDER TRIANGULAR RIB, UPPER IB CORNER ATTACHED TO OB SIDE OF VERT STAB SKIN BS 1360 THE CREASE CHORD WAS REPAIRED REF EO NR 7-5530-7-2303 PRT 5, REV Q. JPF STEPS 20-30 AND SRM 51-40-03 FIG, THIS IS CLASSIFIED AS A MINOR REPAIR.
